Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. Gomes Teixeira
Title: Sur les Problèmes célèbres de la Géométrie élémentaire non résolubles avec la Règle et le Compas
Additional book information: Coïmbre, Imprimerie de l'Université, 1915. 4to. 132 pp.

Review Information:

Reviewer: R. C. Archibald
Journal: Bull. Amer. Math. Soc. 24 (1918), 207-210
American Mathematical Society